# SDR AALA20170925004

- Difficulty date: September 25, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 54,905 hours, 22,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984006
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT BY THE R1 DOOR HAS A DETACHED LENS COVER.  REMOVED AND REPLACED EXIT LIGHT PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
